# SDR UIEA2019082005230

- Difficulty date: August 19, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,815 hours, 21,616 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"RIGHT PACK TEMP" EICAS MESSAGE DISPLAYED IN FLIGHT. AFTER SWITCHING TO STANDBY-N, THE MESSAGE DISAPPEARED.  T/S PER B767 FIM 21-51 FT 807. NO FAULTS NOTED, CAN NOT DUPLICATE ON GROUND.  )
